| Model Number |
96-1350 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that after doing an intra operative trial the surgical assistant was removing the bearing trial with a retractor and the back edge of the peripheral locking tab broke off.This was easily removed from the knee with no patient implications.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned for examination.All available photographs were review, and the allegation against the device can be confirmed.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the required lot code was not provided.